# SDR SWIA2020090252166

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN PRESSURE FLOOR SILL HAS CORROSION FROM FS409+128 TO FS 559.00 ON BOTH THE FLOOR SILL PANEL AND FLOOR ANGLES.  C-CHECK RO 8/29/2020.  REPAIRED RT CABIN FLOOR SILL IAW MHIRJ REO AND CRJ 200 SRM.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
